# SDR HALA0600807

- Difficulty date: October 20, 2006
- Submitted: October 24, 2006
- Operation: Air carrier
- Aircraft: N484HA
- Make and model: Boeing 717-200
- Aircraft serial: 55129
- Aircraft time: 7,321 hours, 18,031 cycles
- Engine: Rroyce BR700715A130
- Engine time: 6,706 hours, 16,522 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Faulted
- Location: Left
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI LT ENGINE SYSTEM FAULT.  INTERROGATED EEC1 NO FAULTS NOTED. ACCOMPLISHED SYS RETURN TO SERVICE TEST IAW FIM 73-21 TEST PASSED.
